MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 36MM HUMERAL LINER +0 UNCONSTRAINED

EXACTECH, INC. EQUINOXE; 36MM HUMERAL LINER +0 UNCONSTRAINED
Model Number 320-36-00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-30-08, equinoxe preserve stem 8mm.320-10-00, equinoxe reverse tray adapter plate tray +0.320-31-36, glenosphere, 36mm.320-35-02, small superior augment glenoid plate.
 
Event or Problem Description
As reported, approximately 4 months post the l reverse tsa, this (b)(6) female patient tried to lift a can of soda and felt a pop in the region of her l shoulder with increased pain, decreased range of motion.A revision was completed to repair an acromial fracture.The patient was discharged with orders for relative rest, referral to pain management for discussion of a nerve block in the intrascapular region.Outcome is reported as continuing.Device will not return due to clinical study policy.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was a fracture which was likely caused during implantation of the shoulder.

Brand Name
EQUINOXE
Common Device Name
36MM HUMERAL LINER +0 UNCONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12317875
Report Number1038671-2021-00384
Device Sequence Number14141661
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-36-00
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date11/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite